Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    11
  • comments
    14
  • views
    7828

Accutane Day 5, Nothing Yet

Amandals2007

906 views

today is the start of day 5. just took my 40mg that i take in the morning, i will take my other 30mg with dinner. i have not noticed anything yet. i have been using chapstick like its my job to not only get used to putting it on all the time since i never use that stuff, and to also combat any drying that may start. i dont want side effects but im waiting for them to start. anyone know when they are supposed to start? i was at an amusement park the last couple days and wore strong sun screen. i do not normally wear spf 50 kids sun screen for sensitive skin, but i dont want to take the chance of burning even on day 5 of my meds. ill post in a couple days again. ask my any questions or leave me some insight if you can please!! =)



1 Comment


First off, good luck with the course. It may get rough but it'll be we'll worth it in the end. Generally people start noticing side effects after a week or two but everyone is different so could be later or even never for you.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×